MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-2325pslc, suture anchor, peek swivelock®, 3.5 mm x 15.8 mm, vented, its anchor broke during insertion.This was detected during a right deltoid ligament of the ankle surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-2325pslc.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation, excessive force, and/or incorrect surgical technique.The complaint allegation was not confirmed upon reviewing the customer¿s attached picture.The image shows the ar-2325pslc suture anchor, peek swivelock®, 3.5 mm × 15.8 mm, vented, with an anchor positioned at the inserter shaft tip; however, it is unclear from the picture whether the anchor is broken or damaged.

Brand Name
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23888133
Report Number1220246-2025-05802
Device Sequence Number21238127
Product Code MAI
UDI-Device Identifier00888867026971
UDI-Public(01)00888867026971(11)240627(17)290531(10)15279723
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Device Catalogue NumberAR-2325PSLC
Device Lot Number15279723
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown